Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Purple bumps around pubic, vagina area. Hard, filled with blood, puss. Remedy?

I have been having the same purple bruise like bumps occur around my pubic and vaginal area for a while. They are hard under the skin and fill with a lot of blood . Sometimes puss may be present as well. The skin is tough until finally they get so swollen and full with blood that they explode and bleed profusely. The middle is where the skin gets weak and the blood comes from and the middle where there is a crater. This has been happening for years now and I am sick of them as even embarrassed by them as they are very prominent and purple.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

You are likely to be suffering from a STD.
Please get a STD profile done for proper diagnosis.
Contact your doctor as early as possible for management as your problem seems to be completely treatable.
Avoid sexual intercourse till you get yourself treated.
Maintain personal hygiene.

Dr Nilofer
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor